# SDR ABXA2022031133

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767232
- Aircraft serial: 22570
- Aircraft time: 88,605 hours, 26,576 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AILERON LOCKOUT LIGHT AND EICAS MSG ILLUMINATED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED FIM 27-11 FAULT TREE 804 AND NO DISCREPANCIES NOTED AT THIS TIME PER 27-11-44. DMI 29728 CLEARED. PLACARD REMOVED. OUTBOARD AILERON LOCK OUT MECHANISM OPS CHECK NORMAL PER AMM 27-11-44. AIRCRAFT RETURNED TO SERVICE.
